# SDR JJBA20210428058

- Difficulty date: April 28, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N12201
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500959
- Aircraft time: 35,636 hours, 22,236 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Bent
- Location: Frms 12a-13 S20r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEND FOUND ON STR 20S BTW FR 12A-13. AREA ON STR 20S BTW FR 12A-13 STRIPPED AND ONE RIVET REMOVED FOR INVESTIGATION. DAMAGED AREA REMOVED. SKIN REPAIRED ON STR 20S BTW FR 12A-13
